×

zbMATH — the first resource for mathematics

On evolution inequalities of a modified Navier-Stokes type. II. (English) Zbl 0452.35100

MSC:
35Q30 Navier-Stokes equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
76D05 Navier-Stokes equations for incompressible viscous fluids
Citations:
Zbl 0424.35072
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Brézis H.: Problèmes unilatéraux. J. Math. Pures Appl., 51 (1972), 1-168. · Zbl 0237.35001
[2] Brézis H.: Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert. Math. Studies 5, North Holland, 1973. · Zbl 0252.47055
[3] Gröger K.: Regularitätsaussagen für Evolutionsgleichungen mit stark monotonen Operatoren. Math. Nachr. 67 (1975), 21-34. · Zbl 0339.34061
[4] Müller M., Naumann J.: On evolution inequalities of a modified Navier-Stokes type, I. Apl. Mat. 23 (1978), 174-184. · Zbl 0424.35072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.